Alert archive / Georgia / Flash Flood Warnings in 2022

Flash Flood Warning 14, NWS Atlanta, GA

July 9, 20225 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 9, 2022, 12:14 PM EDT for 5 counties in Georgia. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2022, 12:14 PM EDT (16:14 UTC)
Expired
Jul 9, 2022, 5:35 PM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Butts County, GA, Henry County, GA, Jasper County, GA, Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

710 
WGUS52 KFFC 091614
FFWFFC
GAC035-151-159-217-247-092215-
/O.NEW.KFFC.FF.W.0014.220709T1614Z-220709T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1214 PM EDT Sat Jul 9 2022

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Northeastern Butts County in central Georgia...
  Central Jasper County in central Georgia...
  Southeastern Henry County in north central Georgia...
  Southern Newton County in north central Georgia...
  Southeastern Rockdale County in north central Georgia...

* Until 615 PM EDT Saturday.

* At 1214 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McDonough, Conyers, Covington, Monticello, Porterdale, Mansfield, 
  Shady Dale, Stewart, North Alcovy, Worthville, Rocky Plains, 
  Turtle Cove, Fincherville, Stark, Eudora, Oak Hill, Ola, Calvin, 
  Magnet and Kelleytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3365 8399 3363 8395 3354 8381 3344 8357
      3327 8360 3333 8397 3345 8422

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
884 
WGUS72 KFFC 092135
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
535 PM EDT Sat Jul 9 2022

GAC035-151-159-217-247-092145-
/O.CAN.KFFC.FF.W.0014.000000T0000Z-220709T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butts GA-Henry GA-Jasper GA-Newton GA-Rockdale GA-
535 PM EDT Sat Jul 9 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN BUTTS, CENTRAL 
JASPER, SOUTHEASTERN HENRY, SOUTHERN NEWTON AND SOUTHEASTERN 
ROCKDALE COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3365 8399 3363 8395 3354 8381 3344 8357
      3327 8360 3333 8397 3345 8422

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 11:51 AM EDT, 23 minutes earlier.

Area forecast discussion, Jul 9, 11:51 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1151 AM EDT Sat Jul 9 2022

.UPDATE...

Airmass across north GA has been rain cooled this morning. Cloud
cover may inhibit some heating this afternoon, but if breaks do
form again, some destabilization/heating will occur. Have bumped
MaxT values down around 5 degrees.

.PREV DISCUSSION... /Issued 952 AM EDT Sat Jul 9 2022/

UPDATE...

Widespread showers and a few thunderstorms this morning may end up
limiting strong/severe convective potential for later this
afternoon, especially for northern portions of the state. Do think
a few strong storms are possible this morning as thunderstorms
move across areas south of I-20. Also think the potential for
isolated flash flooding will continue for much of the day and into
the evening with the FROPA. PWATs are slightly over two standard
deviations from normal for this time of year. Storms will be very
efficient rainfall producers. Will likely have to take another
look at high temps later this morning/early afternoon.

PREV DISCUSSION... /Issued 758 AM EDT Sat Jul 9 2022/

.Updated for 12Z Aviation Discussion...

PREV DISCUSSION... /Issued 520 AM EDT Sat Jul 9 2022/

Morning Area Forecast Discussion...

SHORT TERM /Today through Sunday/...

The forecast area remains in northwesterly flow as the center of the
mid-level high pressure continues to retrograde to the west. While a
weak cold front will approach the forecast area and bring widespread
organized convection to the forecast area later this evening, CAMs
are signaling that multiple additional impulses of convective
activity will be possible today across north and central Georgia
ahead of the main line. Guidance suggests that isolated shower and
thunderstorm development will be possible this morning. We are
already seeing this solution materialize early this morning across
portions of north and west Georgia. CAMs have also hinted that a
line of convection ahead of the main boundary could roll through
later this morning. However, there is considerable uncertainty in
the timing of not only when, but if the prefrontal line will impact
the area. Given the uncertainty of convective activity before the
main line passes through, have kept PoPs elevated to a slight chance
for all locations across north and central Georgia given that it
seems reasonable that at least diurnally drive isolated showers and
thunderstorms could develop ahead of the front today. Widespread
shower and thunderstorm activity this evening from the frontal
boundary is much more certain. SBCAPE ranges from 2000-3000 J/kg
today where any storms that develop will have the potential to
become strong to severe. SPC has outlooked our area for a Marginal
Risk today where damaging wind gusts from water-loaded downdrafts
(PWATs ranging from 2.0-2.25") remains the primary threat. It
remains to be seen if the shower activity this morning will overwork
the atmosphere and mitigate the risk for stronger thunderstorm
activity. As the front makes its way through north Georgia Saturday
evening, it will stall across central/southern Georgia Sunday. While
the best chance for PoPs appear to generally be along and south of I-
85, the northward extent of PoPs will hinge on where the stalled
boundary will setup.

Temperatures today will be closer to climo and a little cooler than
yesterday, reaching the low 90s across north and central Georgia.
Higher temperatures are anticipated to be limited by increased high
cloud coverage during peak heating hours and instances of isolated
showers and thunderstorms could produce outflows to surrounding
areas, dropping temperatures. As such, heat indices are forecast to
remain just under Heat Advisory criteria. The cooler air behind the
front will bring a slight reprieve, moderating Sunday's high
temperatures into the mid and upper 80s.

KAL

LONG TERM /Sunday Night through Friday/...

A retrograding upper-level wave pattern will have shifted the
suppressive ridge/high-pressure region over the Southwestern CONUS
and a wave break within the pattern will pull a longwave trough into
Eastern Quebec and New England. Within the broader flow a shortwave
trough will be dug into the Southeastern CONUS with the trough axis
draped somewhere across the forecast area. With strong anticyclonic
vorticity advection behind the trough fuel subsidence across the
Great Lakes and Ohio River Valley, a broad high pressure will have
formed across the aforementioned region and will help to push a weak
cold front in through the forecast area by the start of the long
term period while also moving off to the northeast to the New
England coast by Sunday night/Monday morning.

With high pressure in the northeast, surface winds/flow will push in
from the east, rather than from the north which may set up weak cold
air damming across far NE GA, on the lee side of the Appalachians.
PWATS will also have fallen through a good portion of the forecast
area with the 2 inch PWAT line in the area Columbus/Macon. The
relief will be short-lived, however as by Monday afternoon that 2
inch PWAT line will slowly inch back north over the coming days.

As the weak frontal zone reaches near the coast, the enhanced
baroclinicity combined with convergence aloft from a diffluent zone
is developing a surface low pressure system along the Gulf coast
near the LA/AL/MS panhandles by Tues/Wed. This will put our forecast
area right in the area of a moist conveyer belt, likely increasing
cloud cover with deep moisture moving in and increasing shower
coverage across the area. Furthermore, while models are split on the
exact evolution they are indicating a second cold front may be
possible by Thurs/Fri, as the low pressure system is absorbed by a
second shortwave trough within the broader flow.

All this boils down to is that within the general northwest flow,
we'll be seeing a more active and dynamic pattern than we've been
accustomed to the last month or so, with more dynamic and mesoscale
driven convective drivers and more organized and concentrated zones
of moisture and convection. Additionally, without the influence of
the high pressure dome and waves of showers, storms, and increased
sky cover, temperatures do not look to be as extreme with highs
throughout the long term remaining in the 80s for most of the
area.

Thiem

AVIATION...
12Z Update...
Several rounds of convective activity are possible
today, though confidence is low on timing and coverage of earlier
SHRA/TSRA ahead of cold front. TEMPO at northern metro TAF sites
for TSRA this morning with thunderstorms in the area. Best chance
for widespread SHRA/TSRA between 18-04Z across all TAF sites with
front. IFR cigs in the early morning hours at northern TAF sites
with MVFR cigs at MCN/CSG. SW winds at all sites between 5-8kts
with ATL turning NW at end of TAF cycle. Areas of patchy fog and
reduces vsbys are possible early Sunday morning.

//ATL Confidence...12Z Update...
Medium confidence on cigs. Low confidence on SHRA/TSRA timing
generally before 18Z and reduced vsbys from patchy fog. High
confidence on all other elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  85  68  84 /  70  90  50  40
Atlanta         73  86  70  83 /  70  90  50  50
Blairsville     68  80  63  80 /  60  80  30  30
Cartersville    71  86  69  84 /  60  80  30  30
Columbus        74  89  72  86 /  80  90  60  70
Gainesville     72  83  68  81 /  60  90  40  40
Macon           73  89  72  86 /  80  90  70  70
Rome            73  88  70  88 /  60  70  20  30
Peachtree City  71  87  69  83 /  80  90  50  50
Vidalia         75  87  73  84 /  60  90  80  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Thiem
AVIATION...KAL
Hazardous weather outlook, Jul 9, 9:59 AM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
959 AM EDT Sat Jul 9 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
959 AM EDT Sat Jul 9 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Widespread showers and thunderstorms will continue through
tonight. Some storms could be strong, producing gusty winds and
frequent lightning. There will be some potential for an isolated
severe thunderstorm, with the primary hazard being damaging wind
gusts. The airmass remains very tropical-like, and storms will
be very efficient rainfall producers. Localized flash flooding
will also be a possibility.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms will be possible each afternoon and
evening throughout the forecast area this week. Some storms could
become strong to severe with damaging winds, locally heavy
rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 9, 10:34 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1034 AM EDT Sat Jul 9 2022

GAZ044-052>055-057-091500-
Fayette GA-Clayton GA-Coweta GA-Heard GA-Henry GA-South Fulton GA-
1034 AM EDT Sat Jul 9 2022

...Strong thunderstorms will impact portions of Fayette, northwestern
Henry, northeastern Heard, central Coweta, south central Fulton and
Clayton Counties through 1100 AM EDT...

At 1034 AM EDT, a line of strong thunderstorms was along a line
extending from Union City to near Madras to Centralhatchee, and
moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Fayetteville, Jonesboro, Peachtree City, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Morrow, Hapeville, Palmetto, Senoia, Lake City,
Centralhatchee, Sharpsburg and Turin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3337 8518 3342 8482 3366 8455 3364 8424
      3363 8424 3363 8423 3364 8422 3364 8418
      3362 8418 3334 8446 3329 8498
TIME...MOT...LOC 1434Z 283DEG 14KT 3360 8454 3341 8474 3337 8509

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 9, 10:56 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1056 AM EDT Sat Jul 9 2022

GAZ037-038-049-050-091530-
Morgan GA-Oglethorpe GA-Greene GA-Oconee GA-
1056 AM EDT Sat Jul 9 2022

...A strong thunderstorm will impact portions of southeastern Oconee,
central Morgan, northwestern Greene and southwestern Oglethorpe
Counties through 1130 AM EDT...

At 1055 AM EDT, a strong thunderstorm was near Farmington, or 8 miles
south of Watkinsville, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greensboro, Maxeys, Stephens, Carey, Penfield, Wrayswood,
Greshamville, Farmington and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3367 8354 3384 8340 3382 8306 3352 8323
TIME...MOT...LOC 1455Z 283DEG 27KT 3374 8338

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 9, 11:02 AM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1102 AM EDT Sat Jul 9 2022

GAZ045-046-048-057-091530-
Rockdale GA-DeKalb GA-Newton GA-Henry GA-
1102 AM EDT Sat Jul 9 2022

...A strong thunderstorm will impact portions of Rockdale,
southeastern DeKalb, northeastern Henry and northwestern Newton
Counties through 1130 AM EDT...

At 1101 AM EDT, a strong thunderstorm was over Panola Mountain State
Park, or 7 miles west of Conyers, moving southeast at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Conyers, Lithonia, Porterdale, Georgia International Horse Park,
Lakeview Estates, Magnet, Almon, Milstead, Richardson Park, Arabia
Mountain, Hidden Valley Park, Panola Mountain State Park, Kelleytown,
Oak Hill and Snapfinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3373 8423 3368 8388 3354 8390 3344 8407
      3358 8426 3360 8424 3360 8425 3361 8426
      3362 8426
TIME...MOT...LOC 1501Z 295DEG 25KT 3363 8414

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 9, 11:23 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1123 AM EDT Sat Jul 9 2022

GAZ048-058>060-091600-
Butts GA-Putnam GA-Jasper GA-Newton GA-
1123 AM EDT Sat Jul 9 2022

...A strong thunderstorm will impact portions of northwestern Putnam,
northeastern Butts, Jasper and southeastern Newton Counties through
NOON EDT...

At 1123 AM EDT, a strong thunderstorm was over North Alcovy, or 11
miles northwest of Monticello, moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Monticello, Mansfield, Shady Dale, Stewart, Turtle Cove, Worthville,
Central Georgia Experiment Stn, Calvin, Farrar, Eudora, North Alcovy,
McElheneys Crossroads, Adgateville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3315 8373 3338 8397 3354 8380 3346 8358
      3344 8353 3344 8351 3342 8346
TIME...MOT...LOC 1523Z 301DEG 18KT 3344 8379

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 9, 11:29 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1129 AM EDT Sat Jul 9 2022

GAZ067-078-079-091600-
Harris GA-Meriwether GA-Talbot GA-
1129 AM EDT Sat Jul 9 2022

...Strong thunderstorms will impact portions of southwestern
Meriwether, northwestern Talbot and Harris Counties through NOON
EDT...

At 1129 AM EDT, a line of strong thunderstorms was along a line
extending from Pine Mountain to near Hamilton to near Lake Harding,
and moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Manchester, Pine Mountain, Warm Springs, F.d. Roosevelt
State Park, Mountain Hill, Flint Hill, Mulberry Grove, Lake Harding,
Cataula and Goat Rock Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3280 8500 3287 8491 3287 8486 3291 8486
      3293 8484 3287 8459 3267 8481 3261 8507
      3262 8509 3264 8509 3264 8511 3266 8509
      3269 8512 3274 8511 3275 8514 3276 8514
TIME...MOT...LOC 1529Z 309DEG 10KT 3287 8483 3276 8494 3273 8510

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 9, 12:08 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1208 PM EDT Sat Jul 9 2022

GAZ066-067-069-078-079-089-091645-
Harris GA-Upson GA-Troup GA-Meriwether GA-Talbot GA-Muscogee GA-
1208 PM EDT Sat Jul 9 2022

...Strong thunderstorms will impact portions of southern Meriwether,
northwestern Muscogee, west central Upson, southeastern Troup,
northwestern Talbot and Harris Counties through 1245 PM EDT...

At 1207 PM EDT, a line of strong thunderstorms was along a line
extending from near Manchester to near F.d. Roosevelt State Park to
near Lake Harding, and moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Talbotton, Manchester, West Point, Pine Mountain, Woodbury,
Waverly Hall, Warm Springs, Woodland, Sunset Village, Goat Rock Lake,
Ellerslie, F.d. Roosevelt State Park, Green Island Hills, Cataula,
Baughville, Flint Hill, Sprewell Bluff State Park, Mountain Hill and
Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3288 8486 3300 8458 3282 8433 3260 8465
      3252 8501 3258 8507 3262 8509 3263 8508
      3264 8511 3266 8509 3269 8512 3272 8512
      3274 8511 3276 8514 3278 8512 3281 8517
      3285 8515 3286 8519 3288 8519
TIME...MOT...LOC 1607Z 325DEG 9KT 3290 8459 3277 8478 3273 8509

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:01 PM EDTSpecial Weather StatementFFCGordon29 min
Jul 8, 8:09 PM EDTSpecial Weather StatementFFCWhitfield21 min
Jul 8, 8:16 PM EDTSpecial Weather StatementFFCFannin, Union29 min
Jul 8, 8:29 PM EDTSpecial Weather StatementFFCGilmer, Gordon31 min
Jul 8, 8:41 PM EDTSpecial Weather StatementFFCWhite34 min
Jul 8, 8:54 PM EDTSpecial Weather StatementFFCCherokee36 min
Jul 8, 9:03 PM EDTSpecial Weather StatementFFCCherokee, Gilmer, Pickens27 min
Jul 8, 9:05 PM EDTSpecial Weather StatementFFCDawson, Lumpkin25 min
Jul 8, 9:26 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Forsyth, Fulton34 min
Jul 8, 9:37 PM EDTSpecial Weather StatementFFCBanks, Hall23 min
Jul 8, 9:54 PM EDTSpecial Weather StatementFFCCobb, Forsyth, Gwinnett36 min
Jul 8, 10:04 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett26 min
Jul 8, 10:09 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oconee, Oglethorpe36 min
Jul 8, 10:25 PM EDTSpecial Weather StatementFFCCatoosa35 min
Jul 8, 10:27 PM EDTSpecial Weather StatementFFCBarrow, Rockdale, Walton33 min
Jul 8, 10:29 PM EDTSpecial Weather StatementFFCChattooga31 min
Jul 8, 10:44 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe31 min
Jul 8, 10:59 PM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale31 min
Jul 8, 11:01 PM EDTSpecial Weather StatementFFCWalker29 min
Jul 8, 11:22 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oglethorpe, Putnam, Taliaferro, Wilkes38 min
Jul 8, 11:31 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Newton, Spalding29 min
Jul 8, 11:58 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more32 min
Jul 9, 12:02 AM EDTSpecial Weather StatementFFCWilkes43 min
Jul 9, 12:25 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Hancock, Jones, Monroe, Twiggs and 2 more50 min
Jul 9, 6:33 AM EDTSpecial Weather StatementFFCDade27 min
Jul 9, 8:30 AM EDTSpecial Weather StatementFFCChattooga, Floyd30 min
Jul 9, 9:11 AM EDTSpecial Weather StatementFFCHall34 min
Jul 9, 9:41 AM EDTSpecial Weather StatementFFCCarroll, Haralson34 min
Jul 9, 10:34 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette26 min
Jul 9, 10:56 AM EDTSpecial Weather StatementFFCGreene34 min
Jul 9, 11:02 AM EDTSpecial Weather StatementFFCRockdale28 min
Jul 9, 11:14 AM EDTRiver Flood WarningFFCForsyth10 hr
Jul 9, 11:23 AM EDTSpecial Weather StatementFFCJasper37 min
Jul 9, 11:29 AM EDTSpecial Weather StatementFFCHarris31 min
Jul 9, 12:08 PM EDTSpecial Weather StatementFFCHarris, Talbot37 min
Jul 9, 12:45 PM EDTFlash Flood WarningFFCHarris, Meriwether, Troup6 hr
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCHouston, Macon, Schley, Stewart, Webster36 min
Jul 9, 2:09 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Pulaski36 min
Jul 9, 2:45 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Pulaski, Telfair and 4 more45 min
Jul 9, 3:30 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler30 min

Nearby

Flash Flood Warnings in Georgia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.